Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 115, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 13, 2016, 8:20 AM CDT for 5 counties in Iowa. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 8:20 AM CDT (13:20 UTC)
- Expired
- Jul 13, 2016, 9:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Buena Vista County, IA, Cherokee County, IA, Ida County, IA, Plymouth County, IA, Woodbury County, IA
The radar
The Sioux Falls radar (KFSD), 129 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 8:22 AM CDT | HAIL 0.88 | Kingsley, IA | HALF INCH TO A FEW NICKEL SIZE. |
| Jul 13, 8:26 AM CDT | HAIL 1 | 4 Ene Kingsley, IA | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 1.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2930 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
686
WUUS53 KFSD 131320
SVRFSD
IAC021-035-093-149-193-131400-
/O.NEW.KFSD.SV.W.0115.160713T1320Z-160713T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
820 AM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN IDA COUNTY IN WEST CENTRAL IOWA...
SOUTHEASTERN PLYMOUTH COUNTY IN NORTHWESTERN IOWA...
CHEROKEE COUNTY IN NORTHWESTERN IOWA...
WEST CENTRAL BUENA VISTA COUNTY IN NORTHWESTERN IOWA...
NORTHEASTERN WOODBURY COUNTY IN WEST CENTRAL IOWA...
* UNTIL 900 AM CDT
* AT 820 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM REMSEN TO NEAR KINGSLEY TO NEAR MOVILLE...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MARCUS AND PIERSON AROUND 835 AM CDT.
CLEGHORN AROUND 840 AM CDT.
WASHTA AROUND 845 AM CDT.
QUIMBY AND LARRABEE AROUND 850 AM CDT.
CHEROKEE AROUND 855 AM CDT.
AURELIA AROUND 900 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MERIDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4253 9607 4269 9597 4281 9596 4291 9544
4291 9539 4272 9538 4252 9539
TIME...MOT...LOC 1320Z 258DEG 36KT 4279 9598 4267 9599 4256 9606
HAIL...0.88IN
WIND...60MPH
$$
DUX3 follow-up statements
806
WWUS53 KFSD 131332
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
832 AM CDT WED JUL 13 2016
IAC021-035-093-149-193-131400-
/O.CON.KFSD.SV.W.0115.000000T0000Z-160713T1400Z/
IDA IA-PLYMOUTH IA-CHEROKEE IA-BUENA VISTA IA-WOODBURY IA-
832 AM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR NORTHWESTERN IDA...SOUTHEASTERN PLYMOUTH...CHEROKEE...WEST
CENTRAL BUENA VISTA AND NORTHEASTERN WOODBURY COUNTIES...
AT 832 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLEGHORN TO NEAR QUIMBY TO NEAR WASHTA...MOVING EAST
AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
CHEROKEE AND LARRABEE AROUND 845 AM CDT.
AURELIA AROUND 850 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MERIDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4253 9598 4266 9589 4282 9588 4291 9544
4291 9539 4272 9538 4252 9539
TIME...MOT...LOC 1332Z 266DEG 41KT 4280 9571 4268 9571 4257 9579
HAIL...0.88IN
WIND...60MPH
$$
DUX945
WWUS53 KFSD 131346
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
846 AM CDT WED JUL 13 2016
IAC149-131355-
/O.CAN.KFSD.SV.W.0115.000000T0000Z-160713T1400Z/
PLYMOUTH IA-
846 AM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLYMOUTH COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4254 9585 4267 9576 4284 9567 4291 9544
4291 9539 4272 9538 4252 9539
TIME...MOT...LOC 1345Z 258DEG 36KT 4283 9554 4271 9554 4260 9562
$$
IAC021-035-093-193-131400-
/O.CON.KFSD.SV.W.0115.000000T0000Z-160713T1400Z/
IDA IA-CHEROKEE IA-BUENA VISTA IA-WOODBURY IA-
846 AM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR NORTHWESTERN IDA...CHEROKEE...WEST CENTRAL BUENA VISTA AND
NORTHEASTERN WOODBURY COUNTIES...
AT 845 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LARRABEE TO NEAR CHEROKEE TO NEAR QUIMBY...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
AURELIA AROUND 855 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MERIDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4254 9585 4267 9576 4284 9567 4291 9544
4291 9539 4272 9538 4252 9539
TIME...MOT...LOC 1345Z 258DEG 36KT 4283 9554 4271 9554 4260 9562
HAIL...0.88IN
WIND...60MPH
$$
DUX958
WWUS53 KFSD 131356
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
856 AM CDT WED JUL 13 2016
IAC021-035-093-193-131405-
/O.EXP.KFSD.SV.W.0115.000000T0000Z-160713T1400Z/
IDA IA-CHEROKEE IA-BUENA VISTA IA-WOODBURY IA-
856 AM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN IDA...CHEROKEE...
WEST CENTRAL BUENA VISTA AND NORTHEASTERN WOODBURY COUNTIES WILL
EXPIRE AT 900 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE INITIAL
WARNED AREA. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER HAIL TO THE SIZE OF PING PONGS AND GUSTY WINDS TO 60 MPH ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS IN SOUTHERN CHEROKEE COUNTY
WHERE A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM
CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SIOUX FALLS.
LAT...LON 4254 9585 4267 9576 4284 9567 4291 9544
4291 9539 4272 9538 4252 9539
TIME...MOT...LOC 1354Z 258DEG 36KT 4283 9554 4271 9554 4260 9562
$$
DUXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:26 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 13, 6:26 AM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Sioux Falls SD 626 AM CDT WED JUL 13 2016 .SHORT TERM...(Today and Tonight) Issued at 303 AM CDT Wed Jul 13 2016 Shortwave over south central South Dakota and western Nebraska will continue tracking slowly eastward today, while a frontal boundary sags southeastward through the forecast area through mid afternoon. A good amount of elevated instability exists near and ahead of the front this morning and will potentially become the focus for scattered thunderstorm activity today. Models begin to fire storms along the boundary around daybreak through mid morning, mainly south and east of a Tyndall to Sioux Falls to Windom line. These storms will shift eastward with the boundary focusing mainly across northwest Iowa into the mid/late afternoon. Bulk shear values reach as high as 40 to 50 kt ahead of the front, with MUCAPE values up around 2500 j/kg on the RAP and GFS, and much higher with the NAM. Mid level lapse rates are pretty steep, with a very long hodograph, so if we do manage enough mid level moisture, a few strong to severe storms will also be possible as early as mid morning. Main threat will be hail to golf balls and gusts to 65 mph. Tornadic threat is very low. Highs today will be in the 80s. Skies will clear behind the front, with mostly clear skies continuing overnight. winds will be light from the northwest, with cooler advecting into the region. Lows will reach the mid 50s to lower 60s. .LONG TERM...(Thursday through Tuesday) Issued at 303 AM CDT Wed Jul 13 2016 Cool mid level temperatures and a band of mid level moisture spreading into southwestern Minnesota and nearby areas by Thursday afternoon will be timed with a pretty weak short wave to produce some convection. It should be pretty anemic given the meager CAPE which should be less than 500 J/kg, and in fact am tempted to go just with a slight chance of showers, but will leave in isolated thunder for now. The day will be cooler under a northwesterly low level flow, with highs in the mid 70s over most of southwest Minnesota, ranging up to 80 to 85 along the Missouri River. Late Thursday night and Friday, warming aloft appears to do a slow start, with an associated increase in moisture and instability. Keeping a chance of thunderstorms developing slowly from the west fits with current model projections. The storm threat should continue to increase into the weekend and peak about Saturday night with CAPE up to the 2000-3000 J/kg range. Weak and hard to time waves in the westerly flow should nevertheless provide some lift for initiation. Surface warming will lag behind the warming aloft, with Friday being the coolest day, having highs in the 75 to 80 range. The slow warming after Friday should put highs into the 80s by Sunday. By then, the developing and capping upper ridge will begin to make itself felt, and the chance of storms should begin to drop off. This is a trend that looks to continue Monday and Tuesday, with Tuesday rain free and up to sizzling 90 plus levels highs, accompanied by higher dew points and humidity. Tuesday may see excessive heat by afternoon. If the heat index is not quite there yet, it will surely be right after the forecast period on Wednesday, as the midsummer ridge builds stronger over the area. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 626 AM CDT Wed Jul 13 2016 South of KYKN/KSPW line including KSUX...until 14z areas ceilings below 1k feet and visibilities 3-5sm/BR with scattered TSRA...14z-21z vfr with isolated TSRA...after 21z VFR. North of KYKN/KSPW line VFR through 14/12z...isold TSRA thru 13/22Z south of Interstate 90. && .FSD Watches/Warnings/Advisories... SD...None. MN...None. IA...None. NE...None. && SHORT TERM... LONG TERM... AVIATION...
Hazardous weather outlook, Jul 13, 3:37 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 337 AM CDT WED JUL 13 2016 IAZ002-003-012>014-020>022-031-032-MNZ090-NEZ013-014-SDZ071- 140845- OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-JACKSON-DIXON-DAKOTA-UNION- 337 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...WEST CENTRAL IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE DAYTIME HOURS. ISOLATED STORMS MAY BECOME SEVERE WITH HAIL TO GOLF BALL SIZE AND 65 MPH GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH MONDAY...WITH THE BEST CHANCE ABOUT SATURDAY NIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. HOT AND HUMID WEATHER DEVELOPING NEXT WEEK IS EXPECTED TO BRING HEAT INDICES UP TO THE 90S OR EVEN 100 DEGREES BY TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TODAY. IAZ001-MNZ080-081-089-098-SDZ062-065>070-140845- LYON IA-MURRAY-COTTONWOOD-NOBLES-ROCK-MINNEHAHA-HUTCHINSON-TURNER- LINCOLN SD-BON HOMME-YANKTON-CLAY SD- 337 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED SHOWERS OR THUNDERSTORMS ARE POSSIBLE IN SOUTHWEST MINNESOTA THURSDAY AFTERNOON. NO SEVERE STORMS ARE EXPECTED. SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH MONDAY...WITH THE BEST CHANCE ABOUT SATURDAY NIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. HOT AND HUMID WEATHER DEVELOPING NEXT WEEK IS EXPECTED TO BRING HEAT INDICES UP TO THE 90S OR EVEN 100 DEGREES BY TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. MNZ071-072-097-SDZ038>040-050-052>061-063-064-140845- LINCOLN MN-LYON MN-PIPESTONE-BEADLE-KINGSBURY-BROOKINGS-GREGORY- JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON- MCCOOK-CHARLES MIX-DOUGLAS- 337 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA...CENTRAL SOUTH DAKOTA...EAST CENTRAL SOUTH DAKOTA... SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED SHOWERS OR THUNDERSTORMS ARE POSSIBLE FROM BROOKINGS INTO SOUTHWEST MINNESOTA THURSDAY AFTERNOON. NO SEVERE STORMS ARE EXPECTED. SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH MONDAY...WITH THE BEST CHANCE ABOUT SATURDAY NIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. HOT AND HUMID WEATHER DEVELOPING NEXT WEEK IS EXPECTED TO BRING HEAT INDICES UP TO THE 90S OR EVEN 100 DEGREES BY TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
In the hours before
Local storm report, Jul 13, 7:00 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
700 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM HAIL MATLOCK 43.24N 95.94W
07/13/2016 E0.88 INCH SIOUX IA TRAINED SPOTTER
.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jul 13, 7:10 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
710 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HAIL 3 SW ASHTON 43.29N 95.84W
07/13/2016 E0.75 INCH OSCEOLA IA TRAINED SPOTTER
.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jul 13, 8:00 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
800 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM HAIL 6 NNW MOUNTAIN LAKE 44.02N 94.96W
07/13/2016 E1.00 INCH COTTONWOOD MN TRAINED SPOTTER
.
&&
AFLocal storm report, Jul 13, 8:16 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
816 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HAIL SIOUX CENTER 43.08N 96.17W
07/13/2016 M1.00 INCH SIOUX IA TRAINED SPOTTER
.
&&
AFLocal storm report, Jul 13, 8:20 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
820 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND GST 2 N SHELDON 43.21N 95.84W
07/13/2016 M62 MPH O'BRIEN IA AWOS
.
&&
AFThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:49 AM CDT | Severe Thunderstorm Warning | FSD | Lyon, O'Brien, Osceola, Sioux | 41 min |
| Jul 13, 7:12 AM CDT | Severe Thunderstorm Warning | FSD | Dickinson, Osceola | 48 min |
| Jul 13, 8:09 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson, Lyon, O'Brien, Osceola, Sioux | 38 min |
| Jul 13, 8:41 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Ida, Woodbury | 49 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.